# SDR USAA2013040200014

- Difficulty date: March 6, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT RAIL LOWER SURFACE AT FR63+2 INCHES, S23R, -Y765.  REPAIRED SEAT RAIL AT FR63+2 INCHES, S23R, -Y765 IAW A319 SRM 53-41-15, PAGE 207/208, FIG 202.
